The Ahlfors-Beurling transform on Morrey spaces with variable exponents

Research output: Contribution to journalArticles

4 Citations (Scopus)

Abstract

We establish the vector-valued inequalities of the Ahlfors–Beurling operator on Morrey spaces with variable exponents. As consequences of these inequalities, we have the boundedness of the Ahlfors–Beurling transform on Lebesgue spaces with variable exponents and Morrey spaces. The results obtained in this paper are new in the case of Morrey spaces. Copyright © 2018 Informa UK Limited, trading as Taylor & Francis Group.
Original languageEnglish
Pages (from-to)207-220
JournalIntegral Transforms and Special Functions
Volume29
Issue number3
Early online dateJan 2018
DOIs
Publication statusPublished - 2018

Citation

Ho, K.-P. (2018). The Ahlfors-Beurling transform on Morrey spaces with variable exponents. Integral Transforms and Special Functions, 29(3), 207-220. doi: 10.1080/10652469.2017.1422498

Keywords

  • Ahlfors–Beurling transform
  • Morrey space
  • Lebesgue space
  • Variable exponent

Fingerprint Dive into the research topics of 'The Ahlfors-Beurling transform on Morrey spaces with variable exponents'. Together they form a unique fingerprint.